# SDR UIEA201000076

- Difficulty date: March 25, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 106,156 hours, 18,652 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION AND CRACKING WAS FOUND IN THE 65B04175-1 BS 780 FRAME SHEAR TIE BETWEEN S-46L AND -47R.  THE DAMAGE WAS TRIMMED OUT AND REPAIRED IAW NRC 699 AND SRM 53-10-04, FIG 4.  THE 65B04175-1 FRAME SHEAR TIE IS MADE FROM 0.056 INCH THICK 7075-0 ALUMINUM SHEET IAW QQ-A-250/13 HEAT TREATED TO T6 AFTER FORMING.  THE REPAIR CONSISTS OF AN 0.071 INCH THICK DOUBLER MADE FROM 7075-T6 ALUMINUM INSTALLED USING MS20470D6 RIVETS.  PART 1 OF THIS EO DOCUMENTS THE FRAME REPAIR NRC 699 AND SRM 53-10-04, FIG 4 PART 2 OF THIS EO COMPLIES WITH THE REPETITIVE INSP REQUIREMENTS OF THE PART 1, CATEGORY B REPAIR.  THE REPAIR ACCOMPLISHED IAW PART 1 AND THE INSP IAW PART 2 OF THIS EO ARE FAA APPROVED IAW SRM 53-10-04, FIG 4. EO 4753B278.
